| Catalog Number |
212038 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/05/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by depuy mitek or its employees that the report constitutes an admission that the device, depuy mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.As of this date, the device has not been returned for evaluation; therefore, the reported condition cannot be confirmed and/or duplicated.H4: the device manufacture date was unknown.
Event or Problem Description
It was reported by the sales rep that during an unspecified surgical procedure on (b)(6) 2024 the miniqa device asks for another anchor of 1.8, passed it and when the specialist wanted to make a knot with the first anchor that passed, the suture broke.This was dissilachada of the suture, the specialist tells not to charge that anchor because it was lifted immediately because there were no anchors of 1.3 which are the ones that surgeon always uses.The specialist experienced discomfort.The procedure was completed successfully, without affecting the patient.There were no surgery delays.Another like device was used to complete the procedure.There was no delay in the procedure reported.There were no adverse patient consequences reported.No additional information was provided.
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by depuy mitek or its employees that the report constitutes an admission that the device, depuy mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Photos returned to j&j medtech orthopaedics for evaluation.The j&j medtech orthopaedics team conducted a visual inspection of the returned photos.Upon visual inspection of the photos, it was noted that the suture is broken and frayed, also partial parts of the suture are impregnated with biological matter.The overall complaint was confirmed as the observed conditions of the miniqa+ # orthocord os-2 would contribute to the complained devices issue.¿ based on the investigation findings the potential root cause can be traced to procedural variables, such handling of the device, or product interaction during procedure; excessive tension was applied and consequently caused the suture breakage.As per ifu excessive tension may overload the anchor or suture.Therefore it has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of j&j medtech orthopaedics quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by depuy mitek or its employees that the report constitutes an admission that the device, depuy mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.H4: updated.